# SDR CALA2025092209088

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,351 hours, 28,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A353218
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRINGER 26 IS CORRODED FROM STA 360 TO STA 380 REPAIRED STRINGER 25LEFT BETWEEN STATION 360-380 PER SRM 53-00-53-2R-1. REFERENCE BAM NON-ROUTINE # 2908042 FOR REPAIR.
